Abelian surfaces and jacobian varieties over finite fields
Compositio Mathematica, Volume 76 (1990) no. 3, p. 351-366
@article{CM_1990__76_3_351_0,
     author = {R\"uck, Hans-Georg},
     title = {Abelian surfaces and jacobian varieties over finite fields},
     journal = {Compositio Mathematica},
     publisher = {Kluwer Academic Publishers},
     volume = {76},
     number = {3},
     year = {1990},
     pages = {351-366},
     zbl = {0742.14037},
     mrnumber = {1080007},
     language = {en},
     url = {http://www.numdam.org/item/CM_1990__76_3_351_0}
}
Rück, Hans-Georg. Abelian surfaces and jacobian varieties over finite fields. Compositio Mathematica, Volume 76 (1990) no. 3, pp. 351-366. http://www.numdam.org/item/CM_1990__76_3_351_0/

[H-N] Hayashida, T.-Nishi, M.: Existence of curves of genus two on a product of two elliptic curves, J. Math. Soc. Japan, Vol. 17 (1965), 1-16. | MR 201434 | Zbl 0132.41701

[L] Lang, S.: Algebraic groups over finite fields, Amer. J. of Math. 78 (1956), 555-563. | MR 86367 | Zbl 0073.37901

[Ma] Manin, Y.I.: The Theory of commutative formal groups over fields of finite characteristic, Russian Math. Surv., Vol. 18 (1963), 1-83. | MR 157972 | Zbl 0128.15603

[M] Mumford, D.: Abelian Varieties, Second Edition, Oxford Univ. Press, Oxford (1974). | Zbl 0326.14012

[O] Oda T.: The first de Rham cohomology group and Dieudonné modules, Ann. scient. Éc. Norm. Sup., (4), t. 2 (1969), 63-135. | Numdam | MR 241435 | Zbl 0175.47901

[R] Ramanujam, C.P.: The Theorem of Tate, Appendix I in [M].

[T] Tate, J.: Endomorphisms of abelian varieties over finite fields, Invent. Math., Vol. 2 (1966), 134-144. | MR 206004 | Zbl 0147.20303

[T-H] Tate, J.: Classes d'isogénie des variétés abéliennes sur un corps fini (d'après T. Honda), Sem. Bourbaki 358, 1968-1969. | Numdam | Zbl 0212.25702

[Wa] Waterhouse, W.C.: Abelian varieties over finite fields, Ann. scient. Éc. Norm. Sup., (4), t. 2 (1969), 521-560. | Numdam | MR 265369 | Zbl 0188.53001

[W] Weil, A.: Zum Beweis des Torellischen Satzes, Nachr. Akad. Wiss Göttingen, Math.-Phys. Kl. (1957), 33-53. | MR 89483 | Zbl 0079.37002

[We] Weiss, E.: Algebraic Number Theory, McGraw-Hill, New-York (1963). | MR 159805 | Zbl 0115.03601